The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (538 KB) | Metadata | Table of Contents | ZAA summary
Volume 4, Issue 3, 1985, pp. 201–205
DOI: 10.4171/ZAA/145

Published online: 1985-06-30

Über die Struktur maximaler Ideale in LMC*-Algebren

Marlen Fritzsche[1]

(1) Universität Potsdam, Germany

We describe the structure of dense maximal left ideals for the simplest non-commutative LMC*-algebras. Further we show, for these examples, that the correspondence "dense maximal left ideals $\to$ extremal states of the bounded part of the algebra, not extendable to continuous states of the whole algebra" is not one-to-one as in the commutative case.

No keywords available for this article.

Fritzsche Marlen: Über die Struktur maximaler Ideale in LMC*-Algebren. Z. Anal. Anwend. 4 (1985), 201-205. doi: 10.4171/ZAA/145